Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On computing the eventual behavior of an $\mathrm {FI}$-module over the rational numbers
HTML articles powered by AMS MathViewer

by John D. Wiltshire-Gordon HTML | PDF
Math. Comp. 89 (2020), 2985-3001 Request permission


We give a formula for the eventual multiplicities of irreducible representations appearing in a finitely presented $\mathrm {FI}$-module over the rational numbers. The result relies on structure theory due to Sam–Snowden [Trans. Amer. Math. Soc. 146 (2018), no. 10, pp. 4117-4126].
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2010): 18A25, 16G10
  • Retrieve articles in all journals with MSC (2010): 18A25, 16G10
Additional Information
  • John D. Wiltshire-Gordon
  • Affiliation: Department of Mathematics, Van Vleck Hall, University of Wisconsin-Madison 480 Lincoln Drive, Madison, Wisconsin 53706
  • MR Author ID: 1017529
  • Email:
  • Received by editor(s): May 8, 2019
  • Received by editor(s) in revised form: January 27, 2020
  • Published electronically: June 1, 2020
  • Additional Notes: The author acknowledges support from the NSF through grant DMS-1502553.
  • © Copyright 2020 American Mathematical Society
  • Journal: Math. Comp. 89 (2020), 2985-3001
  • MSC (2010): Primary 18A25; Secondary 16G10
  • DOI:
  • MathSciNet review: 4136554